# SDR FDEA201410103107

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING VISUAL INSPECTION LAP SEAM FOUND STRINGER 27R BETWEEN BS 660 - 668 DAMAGED.  NO ALLOWABLE DAMAGES ARE ESTABLISHED ON SRM FOR ACFT STRINGERS.  REPLACED DAMAGED STRINGER SECTION IAW SRM 53-00-03 FIG 201 REPAIR 2.
